# SDR A6WA200940452

- Difficulty date: August 7, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 22,717 hours, 20,209 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, RUDDER TRIM CONTROL STUCK IN FULL NOSE LEFT WHEN USED.  REMOVED AND REPLACED RUDDER TRIM PANEL REF AMM 27-12-10.  OPS CHECK GOOD AT THIS TIME.  (K)
